Will Most People Get A Rash With Hiv
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of North Carolina - Chapel HillYou had no risk for HIV infection that I can see here. You used a condom.HIV antibodies are detected about 12 weeks after exposure that led to infection. The rash associated with acute infection could develop before 12 weeks. In my opinion, you have... Read more »
Columbia University's Health & Related ServicesYou cannot diagnose HIV infection based on the presence or absence of a rash. HIV infection is diagnosed by an antibody test performed at least three months following exposure. Signs and symptoms that reflect those commonly experienced during the... Read more »
Columbia University's Health & Related ServicesIn general, people experience symptoms related to acute HIV infection 2-4 weeks after exposure. Please see <a href=http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Symptoms/Q46052.html target=_new>ARS Rash</a> for more information... Read more »
Columbia University's Health & Related ServicesThere is virtually no way to determine what this rash is related to on your own. A medical professional is your best bet for an accurate diagnosis. Without knowing more details about your husband's partners, it's foolish to start guessing... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyOK, here is my deal...I have had a small red/pinkish area with very small slightly raised red bumps on my stomach for a month. The whole area is about the size of a quarter. It does not itch, but does feel a bit irritated at times The red/pinkish... Read more »
Posted by Anonymous, 3 RepliesI am concerned about infection.
Read more »
Posted by ajpooboy, 5 RepliesI am a white male Nordic background and have never been sick.I have never been on Meds ever. Been Poz for 20+ yrs but now am having night sweats/day sweats and have developed a rash all over my body. Mt CD4 has always been around 600 and my VL... Read more »
Posted by GDog, 2 RepliesAbout 4 weeks ago I stopped a PEP regimen consisting of Nelfinavir, 3TC and 4DT after 11 days.
I stopped due to a bad rash that developed all over my body (it was hot, red and kinda scaly on my legs, arms, neck, back and some on my chest).
I started... Read more »
Guides for People With HIV